# SDR UPS03240675

- Difficulty date: April 22, 2003
- Submitted: May 12, 2003
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 52,381 hours, 40,253 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C&SI,  FUSELAGE FAIRING NR 3431, AFT FORMED SECTION HAS HEAVY CORROSION UNDER FLOATING ANCHOR NUTS REMOVED FASTENERS ON FRAME IAW SRM 51-30-02. CORRODED SECTION OF FRAME FOUND TO BE OUTSIDE LIMITS IAW SRM 51-10-01 FIG 1 & CORRODED SECT ION OF FRAME REMOVED IAW SRM 51-10-06 REPAIRED FRAME IAW SRM 51-40-3
